# SDR 2024F00025

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: General aviation
- Aircraft: N774XJ
- Make and model: Cessna 750
- Aircraft serial: 7500274
- Aircraft time: 14,713 hours, 7,052 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lockwasher
- Part number: MS3533342
- Part serial: NA
- Condition: Worn
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS FLAP FAIL CAS MESSAGE WHEN FLAPS USED. WIRES TO PDU FOUND LOOSE. TERMINALS AND LUGS ON PDU CLEANED, WIRES RE-SECURED WITH NEW LOCK WASHERS. BITE 2 FAULT CLEARED FROM CONTROLLER. FLAPS CYCLES 10 TIMES FROM 0-FULL-0 WITH NO DISCREPANCIES NOTED.
